# SDR 95ZZZX5820

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75139
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635269
- Engine: Lyc IO360C1C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Injector
- Part number: 25244508
- Condition: Screw Missing
- Location: Mixture Stop
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINT OF A/C NOT STARTING.  FOUND MIXTURE STOP SCREW MISSING ALLOWING MIX. CONTROL ARM TO GO BEYOND FULL RICH BACK TO I.C.O.  MIXTURE CONTROL STRIKES SAFETY WIRE ON STOP CAUSING IT TO BREAK.  RECOMMEND DIFFERENT METHOD OF SAFETYING.
